# SDR UIEA2021081601809

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,432 hours
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON GND( PERFORMED BITE AND SELF TEST OF ECU IAW AMM 49-61-05.  NO FAULTS FOUND.  APU START 1ST ATTEMPT.  OPS CHECK NORMAL. )
